A Recurrence Formula for the Bernoulli Numbers

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)192-193
Number of pages2
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume71
Issue number8
Publication statusPublished - 1995

Cite this

A Recurrence Formula for the Bernoulli Numbers. / Kaneko, Masanobu.

In: Proceedings of the Japan Academy Series A: Mathematical Sciences, Vol. 71, No. 8, 1995, p. 192-193.

Research output: Contribution to journalArticle

@article{7b6819cdab13442dba9aeb78e67b50c1,
title = "A Recurrence Formula for the Bernoulli Numbers",
author = "Masanobu Kaneko",
year = "1995",
language = "English",
volume = "71",
pages = "192--193",
journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
issn = "0386-2194",
publisher = "Japan Academy",
number = "8",

}

TY - JOUR

T1 - A Recurrence Formula for the Bernoulli Numbers

AU - Kaneko, Masanobu

PY - 1995

Y1 - 1995

M3 - Article

VL - 71

SP - 192

EP - 193

JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

SN - 0386-2194

IS - 8

ER -